# SDR AALA202110135437

- Difficulty date: October 12, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 19,364 hours, 8,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PERIODIC SERVICE CHECK FOUND CLASS 1 FAULT CABIN INTERCOMMUNICATION DATA SYSTEM 1, EMERGENCY POWER SUPPLY UNIT SYSTEM TEST BATTERY EMERGENCY POWER SUPPLY UNIT (13WL) AFT LEFT, MESSAGE. REPLACED FAULTY EMERGENCY POWER SUPPLY UNIT BATTERY AT 13WL PER AMM 33-51-38.
